# SDR 95FDEA01802

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47807
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EO 8-5510-7-3312 PT 4, RT HORIZ STAB, FWD SPAR, UPPER CHORD, FWD TANG CRACKED AT 2ND HOLE I/B OF CLOSING RIB PLANE.  CRACK MOVES AFT FROM HOLE .375 INCH.  TRIMMED OUT CRACKED AREA PER SRM 55-20-00, FABRICATED DOUBLER, FILLER, SHIM PER SRM 55-20-00.  INSTALLED DOUBLER PER SRM 55-20-00.
